A NEW APPLICATION OF ABSOLUTE MATRIX SUMMABILITY


Ozarslan H.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.68, pp.967-972, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68
  • Publication Date: 2015
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.967-972

Abstract

In this paper, we prove a general theorem dealing with vertical bar A, p(n)vertical bar(k) summability method. This theorem also includes some new and known results.